# SDR SWAA2022030978125

- Difficulty date: February 26, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737*
- Aircraft serial: 32476
- Aircraft time: 58,772 hours, 34,863 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 PYLON STRUT FAIRING INTERNAL SUPPORT RIB NO. 5 (CASTING)PN 313A2752-2 CRACKED AT FASTENER HOLES. DOT 234/05. / [01] DISPLACED INBD AND OUTBD BLADE SEALS FOR F.O.M IAW ARM 51-40-02-0G-0;[02] REMOVED AFT FITTING MOUNT FOR F.O.M IAW ARM 51-40-02-0G-0;[03] REMOVED LOWER HEAT SHIELD PLATE FOR F.O.M IAW ARM 51-40-02-0G-0;[04] REMOVED LOWER EDGE PLATE FOR F.O.M IAW ARM 51-40-02-0G-0;[05] REMOVED #2 PYLON STRUT FAIRING INTERNAL CRACKED SUPPORT RIB IAW SRM 51-40-02-0G-0;[06] VERIFIED NEW SUPPORT RIB P/N 7540234 MPN 313A2752Y2 ATAG WN8021 IAW BOEING DWG 313A2752 REV A;[07] STARTED LOCATEING AND DRILLING NEW SUPPORT RIB IAW BOEING DWG 313A2752 REV A;[08] CERTIFIED STEP 6;[09] VERIFIED STEPS 1 THRU 8;[10] COMPLETED LOCATING AND DRILLING OF NEW SUPPORT RIB FOR #2 PYLON IAW SRM 51-40-05-0G-O ALSO SRM 51-40-02-0G-0 ;BOEING DRW 313A2752 REV:A;[11] INSPECTION CW STEP 10;[12] APPLIED ONE COAT OF TYPE III PRIMER ON NEW SUPPORT RIB IAW BOEING DWG 313A2752-2;[13] INSPECTION CW STEP 12;[14] OK TO INSTALL RIB;[15] STARTED INSTALLING RIB IAW BOEING DWG 313A2752 REV A SRM 51-40-02-0G-0;[16] VERIFIED STEP 15;[17] OK TO CLOSE INBD SIDE PNL OF #2 PYLON;[18] STEP 17 OK TO CLOSE GRANTED;[19] OK TO INSTALL LOWER HEAT SHIELD PLATE AND AFT FITTING MOUNT ON TO #2 PYLON;[20] STEP 19 OK TO CLOSE GRANTED;[21] INSTALLED INBD SIDE PNL ; LOWER HEAT SHIELD PLATE;AND AFT FITTING IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 313A2400 REV A;
